RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 10, Pages 41–52 (Mi ivm9163)  

This article is cited in 2 scientific papers (total in 2 papers)

A problem with a nonlocal with respect to time condition for multidimensional hyperbolic equations

L. S. Pul'kinaa, A. E. Savenkovab

a Samara National Research University named after academician S. P. Korolyov, 34 Moskovskoe Highway, Samara, 443086 Russia
b Samara Technical State University, 244 Molodogvardeiskaya str., Samara, 443100 Russia

Abstract: We study the boundary-value problem for hyperbolic equation with nonlocal with respect to time-variable condition in integral form. We obtain sufficient conditions for the unique solvability of the nonlocal problem. The proof is based on possibility to reduce a nonlocal condition of the first kind to the second kind one. This allows to reduce the nonlocal problem to an operator equation. We show that unique solvability of the operator equation implies the existence of a unique solution to the posed problem.

Keywords: hyperbolic equation, nonlocal problem, integral conditions, generalized solution.

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:10, 33–43

Bibliographic databases:

UDC: 517.956
Received: 07.10.2014
Revised: 28.10.2015

Citation: L. S. Pul'kina, A. E. Savenkova, “A problem with a nonlocal with respect to time condition for multidimensional hyperbolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 10, 41–52; Russian Math. (Iz. VUZ), 60:10 (2016), 33–43

Citation in format AMSBIB
\Bibitem{PulSav16}
\by L.~S.~Pul'kina, A.~E.~Savenkova
\paper A~problem with a~nonlocal with respect to time condition for multidimensional hyperbolic equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 10
\pages 41--52
\mathnet{http://mi.mathnet.ru/ivm9163}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 10
\pages 33--43
\crossref{https://doi.org/10.3103/S1066369X16100066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409307300006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988838011}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9163
  • http://mi.mathnet.ru/eng/ivm/y2016/i10/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Urinov, Sh. T. Nishonova, “A Problem with Integral Conditions for an Elliptic-Parabolic Equation”, Math. Notes, 102:1 (2017), 68–80  mathnet  crossref  crossref  mathscinet  isi  elib
    2. S. Z. Dzhamalov, “The nonlocal boundary value problem with constant coefficients for the mixed type of equation of the first kind in a plane”, Malays. J. Math. Sci., 12:1 (2018), 49–62  mathscinet  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:186
    Full text:68
    References:41
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020